Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Groups and geometries related with dual numbers

Annotation

We consider some geometric and mechanic topics related to the algebra of dual numbers.

Keywords

algebras, linear-fractional functions, invariant affine connections, geodesics, planet motion

Full-text in one file

Download

UDC

517.98

Pages

1475-1516

Received

25.04.2009

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.